Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Optimization Problems with Large Parameters

J. H. Bigelow and N. Z. Shapiro
SIAM Journal on Applied Mathematics
Vol. 24, No. 2 (Mar., 1973), pp. 152-163
Stable URL: http://www.jstor.org/stable/2099671
Page Count: 12
  • Subscribe ($19.50)
  • Cite this Item
Optimization Problems with Large Parameters
Preview not available

Abstract

The asymptotic behavior of the solution to a constrained minimization problem, when one or more coefficients of linear parts of the objective function becomes infinite, is studied. It is shown that, under certain circumstances the asymptotic behavior is calculable by solving another extremum problem with additional constraints.

Page Thumbnails

  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157
  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163